I have been on Celexa for 5 years (GAD, some depression), then on Cymbalta for 7 months (for IBS), but that made me gain weight, so decided to stop. Without any support has been hard, so I started Prozac 10 mg. But about ten days in my anxiety is awful and I just want to cry. Especially in the morning. I take my meds in the morning. Is this temporary? I was also considering Lexapro with my doctor but not sure if I would go through the same?
I would just be a little wary, re the Prozac. This time last year I was prescribed Prozac. I soon began to feel worse, but put this down to the fact that this is often the case when starting a new anti-depressant, so soldiered on. But I became more & more agitated over the following 3 weeks, so much so that I required an emergency GP's appointment as I was finding it hard to contain my distress. That GP said to stop taking Prozac immediately as I was suffering a classic adverse reaction to the drug. So perhaps keep on it for a little longer, but consult your GP if things continue to be difficult by the time you've got to a month of being on it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 3 answers
Posted 16 Dec 2013 • 2 answers
Posted 14 May 2014 • 1 answer
Posted 17 Jan 2015 • 2 answers
Posted 13 Feb 2018 • 1 answer